# SDR P5CA2020070700261

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 34,415 hours, 5,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B1002226
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR FWD UPPER ROLLER LATCH FITTING WORN.  IAW AMM 52-11-01-700-801 REV 32, REPLACED L1 ENTRY DOOR FWD UPPER ROLLER LATCH FITTING.  IAW AMM 52-11-01-700-801 REV 32 ADJUST LATCH AND LATCH FITTING AT L1 DOOR FWD UPPER ROLLER LATCH FITTING. CONDITION CHECK NORMAL.
